Rocky Mountain Journal of Mathematics

On the Second Fundamental Tensor of Real Hyper- surfaces in Quaternionic Hyperbolic Space

Miguel Ortega and Juan de Dios Pérez

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 31, Number 3 (2001), 1063-1081.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Ortega, Miguel; Pérez, Juan de Dios. On the Second Fundamental Tensor of Real Hyper- surfaces in Quaternionic Hyperbolic Space. Rocky Mountain J. Math. 31 (2001), no. 3, 1063--1081. doi:10.1216/rmjm/1020171680.

Export citation


  • J. Berndt, Real hypersurfaes in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26.
  • B.Y. Chen, Totally umbilical submanifolds of quaternion space forms, J. Austral. Math. Soc. 26 (1978), 154-162.
  • S. Ishihara, Quaternion Kählerian manifolds and fibred Riemannian spaces with Sasakian $3$-structure, Kodai Math. Sem. Rep. 25 (1973), 321-329.
  • --------, Quaternion Kählerian manifolds, J. Differential Geom. 9 (1974), 483-500.
  • J.H. Kwon and Y.J. Suh, On sectional and Ricci curvatures of semiriemannian submersions, Kodai Math. J. 20 (1997), 53-66.
  • A. Martínez, Ruled real hypersurfaces in quaternionic projective space, An. \c Stiinţ. Univ. ``Al. I. Cuza" Iaşi Secţ I a Mat. 34 (1988), 73-78.
  • A. Martínez and J.D. Pérez, Real hypersurfaces in quaternionic projective space, Ann. Mat. Pura Appl. (IV) 145 (1986), 355-384.
  • A. Martínez, J.D. Pérez and F.G. Santos, Generic submanifolds of quaternion Kaehlerian manifold, Soochow J. Math. 10 (1984), 79-98.
  • J.S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant $Q$-sectional curvature, Kodai Math. Sem. Rep. 29 (1977), 22-61.
  • Y. Tashiro and S. Tachibana, On Fubinian and $C$-Fubinian manifolds, Kodai Math. Sem. Rep. 15 (1963), 176-183.